MAUDE Adverse Event Report: BECTON DICKINSON BD 2 SHARPS COLL 5GAL RED 1103 VENTED CAP; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON BD 2 SHARPS COLL 5GAL RED 1103 VENTED CAP; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305491
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: na.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It is reported that prior to use the vented cap is missing with bd 2 sharps coll 5gal red 1103 vented cap.The following information was provided by the initial reporter: it was reported that containers are missing the plastic stopper piece to prevent anyone from putting their hands inside.
 
Additional Manufacturer Narrative
After further review mfr# 2243072-2020-01428 has been determined to be not reportable.The product was reported to be missing a plastic stopper piece to prevent anyone from putting their hands inside.This product does not come with a stopper.General dissatisfaction of the product does not impact the intended use of the device which would not lead to serious injury or harm to the clinician or patient.Mfr# 2243072-2020-01428 is void.
 
Event or Problem Description

Brand Name
BD 2 SHARPS COLL 5GAL RED 1103 VENTED CAP
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key10538754
Report Number2243072-2020-01428
Device Sequence Number14193978
Product Code FMI
UDI-Device Identifier00382903054916
UDI-Public00382903054916
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K943139
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305491
Device Catalogue Number305491
Device Lot Number0121001
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/24/2020
Supplement Date Received by Manufacturer08/24/2020
Initial Report FDA Received Date09/15/2020
Supplement Report FDA Received Date10/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;